# SDR ASOA20150911053

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 30,089 hours, 23,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKS WERE GOOD.
